# SDR SWIA200514656

- Difficulty date: February 27, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 21,391 hours, 28,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 1882
- Condition: Smoke
- Part time: 730 hours, 1,181 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT, WITH BLEED AND PACKS SELECTED ON AUTO AND LOW, RIGHT PACK FAIL INDICATION, SLIGHT SMELL OF SMOKE IN FLIGHT DECK AND CABIN.  REMOVED AND REPLACED RIGHT ACM IAW EMB 120 MM 21-50-05, OPERATIONAL CHECK GOOD.
